# SDR UHLA2011011800046

- Difficulty date: January 18, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 17,196 hours, 10,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT UPPER SHEET AFT END OF SEAT TRACK BEAM (FR85-86).  REMOVED AND REPLACED LT UPPER SHEET IAW EMB 170 SRM 51-41-01 AND 51-43-03.
